A member asked:

Had yeast infection, got treated with pills since then my vagina & discharge smell sour/like the medication - since june - pap tests came back normal ?

A doctor has provided 1 answer
Dr. Gloria Shenkir answered

Specializes in

Talk to your doctor.: What you're describing sounds like BV (bacterial vaginosis), which is an overgrowth of gardnerella vaginalis, a normal but particularly smelly bacteria that's found in the vagina. This sometimes happens after yeast treatment. A vaginal sample is done to make sure it's not something else (like an std...) and then the overgrowth can be easily treated with antibiotics that your doctor prescribes.

Answered 4/16/2018

4.6k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question